# SDR AALA20011152

- Difficulty date: May 22, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FASTENER HEAD DISHED FUSE SKIN STATION 680 STRINGER 28R AND SKIN CORRODED.  CUT OUT CORRODED AREA INSTALLED FILLER AND DOUBLER PER SRM 53-30-3.  (M)
